RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1314–1319 (Mi dan8162)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On functions, satisfying the Lipschitz condition, in multidimensional problems of numerical mathematics

I. M. Sobol'

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (610 kB)

Bibliographic databases:
UDC: 518.1
Presented: А. А. Самарский
Received: 20.12.1985

Citation: I. M. Sobol', “On functions, satisfying the Lipschitz condition, in multidimensional problems of numerical mathematics”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1314–1319

Citation in format AMSBIB
\Bibitem{Sob87}
\by I.~M.~Sobol'
\paper On functions, satisfying the Lipschitz condition, in
multidimensional problems of numerical mathematics
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1314--1319
\mathnet{http://mi.mathnet.ru/dan8162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891560}
\zmath{https://zbmath.org/?q=an:0641.65014}


Linking options:
  • http://mi.mathnet.ru/eng/dan8162
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Popov, “Two-level global and multicriterion search schemes”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 26–37  mathnet  mathscinet  zmath  isi
    2. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019